H. Albrecher and J. L. Teugels, On excess-of-loss reinsurance, Theory of Probability and Mathematical Statistics, vol.79, 2007.
DOI : 10.1090/S0094-9000-09-00787-X

S. Asmussen, Ruin probabilities, 2000.
URL : https://hal.archives-ouvertes.fr/hal-00569254

J. Besson, M. Dacorogna, P. De-martin, M. Kastenholz, and M. Moller, How much capital does a reinsurance need? The Geneva Papers, pp.159-174, 2009.

A. Borchani, Statistiques des valeurs extrêmes dans le cas de lois discrètes, 2008.

D. C. Dickson, Insurance Risk and Ruin, 2005.
DOI : 10.1017/cbo9780511624155

P. Embrechts, C. Klüppelberg, and T. Mikosch, Modelling of extremal events in insurance and finance, ZOR Zeitschrift f???r Operations Research Mathematical Methods of Operations Research, vol.73, issue.1, 2001.
DOI : 10.1007/BF01440733

A. Guillou, M. Kratz, L. Strat, and Y. , An Extreme Value Theory approach for the early detection of time clusters with application to the surveillance of Salmonella, p.4466, 2010.

A. Guillou, P. Naveau, J. Diebolt, and P. Ribereau, Return level bounds for discrete and continuous random variables, TEST, vol.45, issue.1, pp.584-604, 2009.
DOI : 10.1007/s11749-008-0125-7

URL : https://hal.archives-ouvertes.fr/hal-00693461

Z. G. Ignatov and V. K. Kaishev, A finite-time ruin probability formula for continuous claim severities, Journal of Applied Probability, vol.1, issue.02, pp.570-578, 2004.
DOI : 10.1080/03461238.1997.10413978

Z. G. Ignatov and V. K. Kaishev, On the infinite-horizon probability of (non)ruin for integer-valued claims, Journal of Applied Probability, vol.2, issue.02, pp.535-551, 2006.
DOI : 10.1016/0167-6687(88)90091-1

Z. G. Ignatov, V. K. Kaishev, and R. S. Krachunov, An improved finite-time ruin probability formula and its Mathematica implementation, Insurance: Mathematics and Economics, vol.29, issue.3, pp.376-389, 2001.
DOI : 10.1016/S0167-6687(01)00078-6

V. K. Kaishev and S. D. Dimitrova, Excess of loss reinsurance under joint survival optimality, Insurance: Mathematics and Economics, vol.39, issue.3, pp.376-389, 2006.
DOI : 10.1016/j.insmatheco.2006.05.005

V. K. Kaishev, S. D. Dimitrova, and Z. G. Ignatov, Operational risk and insurance: a ruin-probabilistic reserving approach, The Journal of Operational Risk, vol.3, issue.3, 2007.
DOI : 10.21314/JOP.2008.047

G. Lindgren, Model Processes in Nonlinear Prediction with Application to Detection and Alarm, The Annals of Probability, vol.8, issue.4, pp.775-792, 1980.
DOI : 10.1214/aop/1176994665

A. J. Mcneil, R. Frey, and P. Embrechts, Quantitative Risk Management, 2005.

T. Mikosch, Non-life Insurance Mathematics, 2004.
DOI : 10.1007/978-3-540-88233-6

M. Monteiro, I. Pereira, and M. Scotto, Optimal Alarm Systems for Count Processes, Communications in Statistics - Theory and Methods, vol.1, issue.19, pp.3054-3076, 2008.
DOI : 10.1081/STM-120020388

URL : http://hdl.handle.net/10773/4430

H. Schmidli, Characteristic of ruin probabilities in classical risk models with and without investment, Cox risk models and perturbed risk models, Dept. Theor. Statist, issue.15, 2000.